All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am on Humira weekly for Crohn's. I just finished a few weeks ago, a 9-week course of Encort and on my last week of rectal uceris both steroids. My symptoms are testicular pain, burning during and after urination, groin pain, scrotal pain, pain at the base of penis, frequent urinat... Read Full »
Answer: Hello, Welcome to icliniq.com. There is no documentation regarding Humira making prostatitis worse after injection as such, but yes, as it decreases the response of body against infection (TNF receptor inhibitor) so it can flare-up active infection. For prostatitis, you have to take medications o... Read Full »
Chat with a Doctor
Starting @ just $29.99